# SDR IPXA2024072422361

- Difficulty date: July 2, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 96,213 hours, 19,171 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: APB74411
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN UPPER WING BOX HAS CORROSION AT STA 1231 FWD OF STRINGER 15 LBL 17.00 REMOVED FASTENERS TO GAIN ACCESS TO CORROSION AT MAIN CABIN UPPER WING BOX STA 1231 FWD OF STR 15 LBL 17 PER REF MD-11 SRM 57-10-01-1A-1 AD1. PERFORMED HFEC SURFACE/OPEN HOLE INSP PER NDTSPM 06-10-01.001/06-10-01.003. NO DEFECTS NOTED AT REWORKED AREA AT MAIN CABIN UPPER WING BOX STA 1231 FWD OF STRINGER 15 LBL 17.00
